# SDR UALA2011041401800

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STR 20L AT STATION 757.  MAJOR REPAIR ACCOMPLISHED, CUT AND REMOVED STRINGER 20L FROM STA 750-780 DUE TO 100% MATERIAL LOSS FROM CORROSION.  FABRICATED REPLACEMENT SECTION OF STR 20L IAW BOEING DRAWING 143 N3110 USING P/N 193N3110-6.  REPAIR SPLICE FABRICATED IAW B757 SRM AND 53-00-03 USING P/N BAC1498-203.  TREATED AND PRIMED PARTS IAW MM AND TOP COATED PER MM.  INSTALLED PARTS PER SRM.
